Skip to main content

Research Repository

Advanced Search

Courant-sharp Robin eigenvalues for the square: The case of negative Robin parameter

Gittins, K.; Helffer, B.

Courant-sharp Robin eigenvalues for the square: The case of negative Robin parameter Thumbnail


Authors

B. Helffer



Abstract

We consider the cases where there is equality in Courant’s nodal domain theorem for the Laplacian with a Robin boundary condition on the square. In our previous two papers, we treated the cases where the Robin parameter h>0 is large, small respectively. In this paper we investigate the case where h<0.

Citation

Gittins, K., & Helffer, B. (2021). Courant-sharp Robin eigenvalues for the square: The case of negative Robin parameter. Asymptotic Analysis, 124(1-2), 69-107. https://doi.org/10.3233/asy-201642

Journal Article Type Article
Online Publication Date Jul 8, 2021
Publication Date 2021
Deposit Date Sep 15, 2020
Publicly Available Date Sep 15, 2020
Journal Asymptotic Analysis
Print ISSN 0921-7134
Electronic ISSN 0921-7134
Publisher IOS Press
Peer Reviewed Peer Reviewed
Volume 124
Issue 1-2
Pages 69-107
DOI https://doi.org/10.3233/asy-201642

Files





You might also like



Downloadable Citations